# SDR CA081106002

- Difficulty date: November 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL BENCH RECERTIFICATION INSP OF AN ELT THE VALUE OF MEASURED CURRENT DRAW WAS OBSERVED TO EXCEED THE MFG SPECIFICATION BY 50MA. THE UNIT WAS STILL UNDER THE MFG WARRANTY AND IT WAS BELIEVED THIS INSP WAS THE FIRST CHECK COMPLETED SINCE BEING PUT INTO SERVICE. THE ELT WAS RETURNED TO THE MFG FOR REPAIR.
